# SDR DXTA2022041460260

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 13,693 hours, 10,385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Part serial: NONE
- Condition: Burned Out
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MLG INDICATOR LIGHT: ON FINAL APPROACH WE SELECTED THE GEAR DOWN AND HAD NO RIGHT MAIN GEAR INDICATOR LIGHT TO ILLUMINATE. WE PERFORMED A GO AROUND, PERFORMED THE QRH, AND BLEW THE GEAR DOWN MANUALLY. WE DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY. /// CORRECTIVE ACTION /// REMOVED AND REPLACED BULBS IN RH MLG INDICATOR LIGHT. OPS CHECK GOOD. REF CE 560XL MM 33-10-06. PERFORMED MAIN LANDING GEAR HYDRAULIC SYSTEMS-ADJUSTMENT/TEST & VERIFIED THREE GREEN LIGHTS (GEAR DOWN & LOCKED) & NORMAL OPERATION OF GEAR EXTENSION & RETRACTION CYCLE TIME DURING GEAR SWINGS. THEN SERVICED GEAR & BRAKE PNEUMATIC BOTTLE AS REQUIRED. REF CE-560XL MM 32-01-00 & 12-13-01 FOR MX PERFORMED.  EMERGENCY RELEASE MECHANISM IS RESTORED TO NORMAL CONFIG. MX VENDOR SUBMITTED  SDR #DXTR202204131 FOR SAME EVENT.
